Advertisement

Archiv der Mathematik

, Volume 86, Issue 1, pp 56–59 | Cite as

A note on integral Euclidean lattices in dimension 3

  • Eiichi Bannai
Original Paper
  • 38 Downloads

Abstract.

We prove that the theta series of any integral Euclidean lattice of dimension 3 is not congruent to 1 modulo any odd prime.

Mathematics Subject Classification (2000).

Primary 11F33 Secondary 11H06 52C07 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Faculty of Mathematics, Graduate SchoolKyushu UniversityFukuokaJapan

Personalised recommendations